# SDR USAA001123

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT BEAM CRACKED .375 INCH, LEFT MLG SUPPORT BEAM.  ACCOMPLISHED INTERMIN REPAIR PER EA 67644 AND TR 57-40-13.  (M)
